# SDR A6WA200740693

- Difficulty date: December 13, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 19,120 hours, 18,245 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.0 RT SIDE, CLIP FOUND CRACKED ON FLOOR SUPPORT STRUCTURE AT RBL 27.0, FS 484.00, RBL 27.00, FLOOR SUPPORT CLIP REPLACED IAW SRM 51-42-16,  51-21-16 AND SRM 51-42-06.  (K)
